# SDR DALA2017031301974

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 74,549 hours, 9,017 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: No Test
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON AFT FAIRING LOWER WEB FAILED CONDUCTIVITY TEST AT NAC STA 450 (READING 35.4)  REPLACED THE WEB IAW SRM 54-52-71.
